National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Journal of Mathematical Fluid Mechanics
Volume:21    Issue:4    
ISSN:1422-6928

Blowup for Projected 2-Dimensional Rotational C2 Solutions of Compressible Euler Equations期刊论文

作者: Yuen Manwai
DOI:10.1007/s00021-019-0458-x

服务链接:
出版者: Springer
期刊名称: Journal of Mathematical Fluid Mechanics
ISSN: 1422-6928
卷期: Volume:21    Issue:4
摘要: The compressible Euler equations are the classical model in fluid dynamics. In this study, we investigate the life span of the projected 2-dimensional rotational C.sup.2C2 non-vacuum solutions of the Euler equations. By examining the corresponding projected 2-dimensional solutions, ([rho] (t,x.sub.1,x.sub.2),u.sub.1(t,x.sub.1,x.sub.2),u.sub.2(t,x.sub.1,x.sub.2),0), ([rho](t,x1,x2),u1(t,x1,x2),u2(t,x1,x2),0),in R.sup.3R3, we prove that there exist the corresponding blowup results for the rotational C.sup.2C2 solutions with a sufficiently large initial functional H(0)= .sub. R.sup.3 x u.sub.0dV. H(0)=a'R3x[right arrow]*u[right arrow]0dV.

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×